Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Des Moines, IA

March 16, 2010Emmet County, Iowa

NWS Des Moines, IA issued this flash flood warning at Mar 16, 2010, 9:10 AM CDT for Emmet County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2010, 9:10 AM CDT (14:10 UTC)
Expired
Mar 16, 2010, 3:00 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

County Emmet County, IA

The radar

The Sioux Falls radar (KFSD), 153 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 241 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WGUS53 KDMX 161410
FFWDMX
IAC063-162000-
/O.NEW.KDMX.FF.W.0007.100316T1410Z-100316T2000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
910 AM CDT TUE MAR 16 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR ICE JAM FLOODING IN...
  NORTHWESTERN EMMET COUNTY IN NORTHWEST IOWA...

* UNTIL 300 PM CDT

* AT 907 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
  THE WARNED AREA. A LARGE ICE JAM WAS REPORTED ON THE WEST FORK OF  
  THE DES MOINES RIVER NEAR THE US HIGHWAY 4 BRIDGE...1 MILE SOUTH   
  OF ESTHERVILLE. WATER IS RISING RAPIDLY AND THE RIVER WAS OUT      
  OF ITS BANKS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE THE PARK AREA
  NEAR THE RIVER OF ESTHERVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.


&&

LAT...LON 4339 9480 4338 9485 4340 9487 4350 9492
      4350 9485

$$

BEERENDS
3 follow-up statements
983 
WGUS73 KDMX 161623
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1123 AM CDT TUE MAR 16 2010

IAC063-162000-
/O.CON.KDMX.FF.W.0007.000000T0000Z-100316T2000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMMET IA-
1123 AM CDT TUE MAR 16 2010

...FLASH FLOOD WARNING FOR ICE JAM FLOODING REMAINS IN EFFECT FOR
NORTHWESTERN EMMET COUNTY UNTIL 300 PM CDT...

AT 1120 AM CDT...EMERGENCY MANAGEMENT CONTINUES TO REPORT FLASH 
FLOODING ACROSS THE WARNED AREA. A LARGE ICE JAM REMAINS ON THE WEST 
FORK OF THE DES MOINES RIVER NEAR THE US HIGHWAY 4 BRIDGE...1 MILE 
SOUTH OF ESTHERVILLE. WATER IS RISING RAPIDLY AND THE RIVER WAS OUT 
OF ITS BANKS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE THE PARKLAND
AREA NEAR THE RIVER IN ESTHERVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4339 9480 4338 9485 4340 9487 4350 9492
      4350 9485

$$

BEERENDS
230 
WGUS73 KDMX 161827
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
127 PM CDT TUE MAR 16 2010

IAC063-162000-
/O.CON.KDMX.FF.W.0007.000000T0000Z-100316T2000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMMET IA-
127 PM CDT TUE MAR 16 2010

...FLASH FLOOD WARNING FOR ICE JAM FLOODING REMAINS IN EFFECT FOR
NORTHWESTERN EMMET COUNTY UNTIL 300 PM CDT...

AT 125 PM CDT...EMERGENCY MANAGEMENT CONTINUES TO REPORT THAT FLASH 
FLOODING WAS OCCURRING ALONG WEST FORK OF THE DES MOINES RIVER IN 
NORTHWESTERN EMMET COUNTY. FLASH FLOODING CONTINUES DUE TO TWO LARGE 
ICE JAMS IN THE ESTHERVILLE AREA. ONE ICE JAM IS LOCATED 1 MILE 
SOUTH OF ESTHERVILLE JUST WEST OF THE US HIGHWAY 4 BRIDGE...AND IS 
FLOODING PARKLAND AREAS NEAR THE RIVER IN ESTHERVILLE. THE SECOND 
ICE JAM IS LOCATED 2 MILES NORTH OF ESTHERVILLE AND IS FLOODING LOW 
LYING RURAL AREAS NEAR THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4339 9480 4338 9485 4340 9487 4350 9492
      4350 9485

$$

BEERENDS
428 
WGUS73 KDMX 161952
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
252 PM CDT TUE MAR 16 2010

IAC063-162006-
/O.EXP.KDMX.FF.W.0007.000000T0000Z-100316T2000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMMET IA-
252 PM CDT TUE MAR 16 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT NORTHWESTERN EMMET
COUNTY WILL BE ALLOWED TO EXPIRE AT 300 PM CDT...

THE ICE JAM NEAR ESTHERVILLE HAS BROKE FREE...THEREFORE THE FLASH 
FLOOD WARNING WILL BE ALLOWED TO EXPIRE. A FLASH FLOOD WATCH REMAINS 
IN EFFECT UNTIL 7 AM CDT WEDNESDAY...AS MORE ICE JAMS MAY DEVELOP 
ACROSS THE AREA. IF FLOODING OR ICE JAM DEVELOPMENT IS 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4339 9480 4338 9485 4340 9487 4350 9492
      4350 9485

$$

BEERENDS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Mar 16, 6:34 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 16, 6:34 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
634 AM CDT TUE MAR 16 2010

.SHORT TERM /TODAY/...
S/WV DVLPG FROM NRN MN INTO WRN SD WILL DROP SWD ACRS IA TDA. THE
SYSTEM HAS LITTLE TO WORK WITH AND AS A RESULT DO NOT EXPECT MORE
THAN SCT -RN OUT OF THIS. UVV IS MINIMUL AND IT WILL TAKE SOME TIME
TO SATURATE THE SOUNDING ENUF TO GET PRECIP GOING. QPF VALUES ON THE
ORDER OF A FEW HUNDREDTHS. INITIALLY LOW CLOUDS WILL PREVAIL THIS
MRNG. THERE IS LITTLE CHANCE OF MUCH BREAKUP AS THE HI CLOUDS WILL
DVLP BY MID TO LATE MRNG. ALLOWD FOR TEMP RISES TDA ON THE ORDER OF
10 DEG FROM MRNG LOWS DUE TO THE CLOUDS AND SCT -RN.

.LONG TERM /TONIGHT THROUGH MONDAY/...
A FEW AREAS OF LIGHT RAIN MAY LINGER INTO TONIGHT AS A 500 MB
WAVE/VORT MAX DEPARTS TO THE SOUTH AND SOUTHWEST. MAINTAINED SLIGHT
CHANCE POPS OVERNIGHT AS QPFS ARE VERY LIGHT. THEREAFTER...MORE MILD
TEMPS IN STORE FOR WEDNESDAY AND ESPECIALLY THURSDAY AS DEEP LAYER
RIDGE MOVES OVERHEAD AND WINDS COME AROUND TO WEST SOUTHWEST ON
WEDNESDAY NIGHT INTO THURSDAY.

THE PRIMARY IMPACT EVENT OF THE NEXT SEVEN DAYS WILL BE THE STORM
SYSTEM SET TO AFFECT THE AREA FROM FRIDAY THROUGH SATURDAY. MODELS
HAVE COME INTO MUCH BETTER AGREEMENT TONIGHT ON THE EVOLUTION OF
THIS SYSTEM. AT 500 MB A NORTHERN STREAM WAVE WILL SAG INTO SOUTHERN
MANITOBA ON THURSDAY WHILE A SHORTWAVE FURTHER SOUTHWEST MOVES
RAPIDLY ACROSS THE NORTHERN ROCKIES AND DIGS INTO THE FOUR CORNERS
REGION BY FRIDAY EVENING. THIS WILL PLACE US IN SOUTHWESTERLY FLOW
ALOFT AND PROMOTE LOW LEVEL CYCLOGENESIS IN THE LEE OF THE ROCKIES.
IT APPEARS THAT AN INVERTED TROUGH WILL SET UP EXTENDING FROM A
SURFACE LOW AROUND SE CO/W KS/OK AND TX PANHANDLES NORTHEASTWARD
ACROSS THE SOUTHEASTERN HALF OR SO OF OUR CWA BY 00Z SATURDAY.
STRONG FORCING COMBINED WITH IMPRESSIVE MOISTURE ADVECTION ABOVE THE
SURFACE TROUGH WILL SUPPORT WIDESPREAD PRECIP DEVELOPING ACROSS MUCH
OF OUR AREA BY LATE FRIDAY AND PERSISTING INTO SATURDAY AS THE LOW
TO THE SOUTH BECOMES MORE STACKED AND MOVES ACROSS MISSOURI AND INTO
THE OHIO RIVER VALLEY...BRINGING PRECIP IN OUR CWA TO AN END IN THE
SOUTHEAST BY LATE SATURDAY NIGHT. THERE IS A STRONG SIGNAL FOR SOME
SIGNIFICANT QPF ACROSS OUR AREA NORTH OF THE SURFACE
FRONT...ESSENTIALLY OUR NORTHWESTERN HALF ON FRIDAY
AFTERNOON...CENTRAL COUNTIES FRIDAY NIGHT...AND SOUTHEASTERN HALF ON
SATURDAY.

PRECIPITATION TYPE IS SOMEWHAT DIFFICULT TO FORECAST WITH THIS
SYSTEM AS IT APPEARS THE PRECIP WILL BEGIN AS ALL RAIN ON FRIDAY
BEFORE GRADUALLY TRANTISIONING FROM NORTHWEST TO SOUTHEAST
THROUGHOUT THE EVENT. WITH BANDS OF MODERATE TO HEAVY PRECIP LIKELY
AT TIMES AS THE LOW APPROACHES TO THE SOUTH...IT WILL BE TRICKY TO
DETERMINE RAIN/SNOW ACCUMULATIONS AS IT WILL DEPEND ON THE PRECISE
TIMING OF THE TRANSITION OF P-TYPE. A BAND OF MODERATE SNOWFALL IS
AT LEAST POSSIBLE IN THIS SCENARIO...HOWEVER AT THIS TIME IT IS
IMPOSSIBLE TO DETERMINE WHERE SUCH A BAND MIGHT SET UP. THIS WILL BE
A MAJOR FORECAST CHALLENGE AS THIS WEEK PROGRESSES.

&&

.AVIATION...
16/12Z...STRATUS AND FOG CONT TO BE A PROBLEM OVER ALL TAF SITES AND
WILL REMAIN SO THROUGH A GOOD PART OF THE TAF PD.  UPR LVL SYS WILL
MOVE THROUGH BRINGING ISOLD TO SCT SHWRS TDA.  THOUGH CONDS MAY
IMPROVE TO MVFR AT TIMES THROUGH MID DAY INTO THE ERY EVE...EXPECT
TO SEE STRATUS SETTLE IN BLO 010 WITH VSBY FALLING TO AT LEAST MVFR
LEVELS OVR NGT WITH AREAS OF IFR VSBY AND VLIFR CIGS.

&&

.HYDROLOGY...
WIDESPREAD MODERATE TO MAJOR FLOOD EVENT CONTINUES. THE FLOOD THREAT
IS MIGRATING FROM SOUTH TO NORTH WITH TIME. BASINS OF MOST CONCERN
ARE FIRST THE DES MOINES/RACCOON...FOLLOWED BY THE CEDAR/IOWA THEN
SKUNK. MODERATE TO MAJOR FLOODING EXPECTED AT MANY LOCATIONS IN THE
DES MOINES/RACCOON RIVER BASINS. ICE JAM PROBLEMS CONTINUE TO
DIMINISH.

SOME STREAMS ARE NEAR CREST NOW...WITH OTHERS EXPECTED THROUGH EARLY
NEXT WEEK. THERE IS A POSSIBILITY OF MODERATE TO HEAVY RAINFALL LATE
THIS WORK WEEK. LOOKING ON THE POSITIVE SIDE...IF THIS RAIN DOES
MATERIALIZE THEN IT WILL HAVE FALLEN AFTER THE CRESTS OCCUR...WHICH
MEANS IT WOULD HAPPEN DURING THE HYDROGRAPH RECESSIONS. ONCE THE
HYDROGRAPHS GO INTO RECESSION...IT TAKES A LOT OF EXTRA WATER TO
TURN THEM AROUND. WE WILL HAVE TO KEEP AN EYE ON THINGS.

MANY STREAMS WILL BE SLOWER THAN NORMAL TO RECEDE POST-CREST AND
FALL BELOW STAGE...AS THE RUNOFF FROM SNOW MELT AS WELL AS EXCESS
SOIL MOISTURE TAKES A WHILE TO FIND ITS WAY INTO THE STREAMS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 1 PM CDT
FOR EMMET...HUMBOLDT...KOSSUTH...PALO ALTO...POCAHONTAS.

SHORT TERM...MS MAR 10
AVIATION...MS MAR 10
LONG TERM...LEE
HYDROLOGY...ZOGG
Hazardous weather outlook, Mar 16, 4:13 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
413 AM CDT TUE MAR 16 2010

IAZ006-007-016-017-025>028-033>039-044>050-057>062-070>075-081>084-
092>094-171200-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-
SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-
CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-
413 AM CDT TUE MAR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL PERSIST ACROSS PARTS OF THE AREA AND RIVER FLOOD
WARNINGS REMAIN IN EFFECT IN SOME LOCATIONS. PLEASE SEE OUR
WEBSITE AT WEATHER.GOV/DESMOINES FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING IS EXPECTED TO PERSIST ACROSS PORTIONS OF THE AREA
THROUGH THIS WEEK. FLOOD WARNINGS REMAIN IN EFFECT IN SOME
LOCATIONS. PLEASE SEE OUR WEBSITE FOR DETAILS.

A STORM SYSTEM WILL BRING A RETURN OF PRECIPITATION CHANCES LATER
THIS WEEK. RAIN WILL BE LIKELY ON FRIDAY...CHANGING TO SNOW IN
SOME AREAS ON FRIDAY NIGHT AND PERSISTING INTO SATURDAY. A NARROW
BAND OF MODERATE SNOWFALL IS POSSIBLE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER ANY REPORTS OF
FLOODING ARE ENCOURAGED AND GREATLY APPRECIATED.

IAZ004-005-015-023-024-171200-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-
413 AM CDT TUE MAR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

FLOODING IS EXPECTED TO PERSIST ACROSS PORTIONS OF THE AREA. RIVER
FLOOD WARNINGS REMAIN IN EFFECT IN SOME LOCATIONS. FLASH FLOODING
FROM ICE JAMS MAY ALSO OCCUR...AND A FLASH FLOOD WATCH REMAINS IN
EFFECT. PLEASE SEE OUR WEBSITE AT WEATHER.GOV/DESMOINES FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING IS EXPECTED TO PERSIST ACROSS MUCH OF THE AREA THROUGH
THE WEEK. FLOOD WARNINGS REMAIN IN EFFECT IN SOME LOCATIONS.
PLEASE SEE OUR WEBSITE FOR DETAILS.

A STORM SYSTEM WILL BRING A RETURN OF PRECIPITATION CHANCES LATER
THIS WEEK. RAIN WILL BE LIKELY ON FRIDAY...CHANGING TO SNOW IN
SOME AREAS FROM LATE FRIDAY INTO SATURDAY MORNING. A NARROW BAND
OF MODERATE SNOWFALL IS POSSIBLE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER ANY REPORTS OF
FLOODING OR ICE JAMS ARE ENCOURAGED AND GREATLY APPRECIATED.

IAZ085-086-095>097-171200-
MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
413 AM CDT TUE MAR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BRING A RETURN OF PRECIPITATION CHANCES LATER
THIS WEEK. RAIN WILL BE LIKELY FROM LATE FRIDAY THROUGH FRIDAY
NIGHT...CHANGING TO SNOW AT TIMES ON SATURDAY AND SATURDAY NIGHT.
A NARROW BAND OF MODERATE SNOWFALL IS POSSIBLE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 7:33 AM CDTFlash Flood WarningDMXEmmet110 min
Mar 16, 10:14 AM CDTRiver Flood WarningDMXWapello26 hr
Mar 16, 3:54 PM CDTAreal Flood WarningDMXTama24 hr

Nearby

Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.